# SDR SWIA200616088

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 3,729 hours, 3,158 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AP PITCH TRIM CAUTION MESSAGE WHEN FLAPS WERE SELECTED TO 45 DEGREES.  REPLACED ELEVATOR SERVO.  OPERATIONAL CHECK GOOD IAW AMM 22-11-00.
